Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 95, NWS Kansas City, MO

December 1, 2018Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Dec 1, 2018, 9:54 AM CST for Cooper County, Missouri. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2018, 9:54 AM CST (15:54 UTC)
Expired
Dec 2, 2018, 6:03 AM CST
In force
20 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 17.30 ft at Dec 1, 2018, 10:00 PM CST.

actionminormoderate510152012/0112/0212/03
Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

245 
WGUS43 KEAX 011554
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
954 AM CST Sat Dec 1 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Kansas...Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.
  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.
  Petite Saline Creek near Boonville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-021553-
/O.NEW.KEAX.FL.W.0090.181202T0742Z-181206T0430Z/
/SJSM7.1.ER.181202T0742Z.181203T0000Z.181205T0430Z.NO/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at St Joseph.
* from late tonight to Wednesday evening.
* At  9:30 AM Saturday the stage was 14.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 18.9 feet by Sunday evening. The river 
  will fall below flood stage by Tuesday before midnight.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   14.1   Sat 09 AM   18.9 Sunday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC047-095-177-021553-
/O.NEW.KEAX.FL.W.0091.181203T2100Z-181205T0600Z/
/SBEM7.1.ER.181203T2100Z.181204T0000Z.181204T0600Z.NO/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Sibley.
* from Monday afternoon to late Tuesday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.1 
  feet Monday evening.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      22.1 Monday evening
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-021553-
/O.NEW.KEAX.FL.W.0092.181203T0000Z-181207T0200Z/
/NAPM7.1.ER.181203T0000Z.181204T0000Z.181206T0200Z.UU/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Napoleon.
* from Sunday evening to Thursday evening.
* At  9:00 AM Saturday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to
  rise to near 19.0 feet by Monday evening. The river will fall below
  flood stage by Wednesday evening.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   14.9   Sat 09 AM   19.0 Monday evening
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-021553-
/O.NEW.KEAX.FL.W.0093.181203T0600Z-181207T0800Z/
/WVYM7.1.ER.181203T0600Z.181204T1200Z.181206T0800Z.NO/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Waverly.
* from late Sunday night to late Thursday night.
* At  9:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 21.5 feet by Tuesday morning. The river 
  will fall below flood stage by early Thursday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   17.5   Sat 09 AM   21.5 Tuesday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-021553-
/O.NEW.KEAX.FL.W.0094.181202T2200Z-000000T0000Z/
/MIAM7.1.ER.181202T2200Z.181204T1800Z.000000T0000Z.NO/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River At Miami.
* from Sunday afternoon until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.3 
  feet early Tuesday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      20.3 early Tuesday 
afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC053-021553-
/O.NEW.KEAX.FL.W.0095.181201T1554Z-181203T0234Z/
/BONM7.1.ER.181201T1453Z.181202T0000Z.181202T0234Z.UU/
954 AM CST Sat Dec 1 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Petite Saline Creek near Boonville.
* until Sunday evening.
* At  9:30 AM Saturday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by this
  evening. The river will fall below flood stage this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   16.1   Sat 09 AM   16.3 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
3 follow-up statements
898 
WGUS43 KEAX 011903
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
103 PM CST Sat Dec 1 2018

  Moniteau Creek near Fayette affecting Howard County.


  Petite Saline Creek near Boonville affecting Cooper County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC089-021903-
/O.EXT.KEAX.FL.W.0089.000000T0000Z-181203T0034Z/
/FYTM7.1.ER.181201T1346Z.181201T2000Z.181202T0034Z.UU/
103 PM CST Sat Dec 1 2018

The Flood Warning continues for 
 The Moniteau Creek near Fayette.
* At 12:30 PM Saturday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
  afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   17.5   Sat 12 PM   17.6 this afternoon
     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-021903-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-181203T0831Z/
/BONM7.1.ER.181201T1453Z.181202T0000Z.181202T0831Z.UU/
103 PM CST Sat Dec 1 2018

The Flood Warning continues for 
 The Petite Saline Creek near Boonville.
* At 12:30 PM Saturday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by this
  evening. The river will fall below flood stage early Sunday 
  morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   16.6   Sat 12 PM   17.1 this evening
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
542 
WGUS83 KEAX 020316
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
916 PM CST Sat Dec 1 2018



...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.
  Petite Saline Creek near Boonville affecting Cooper County.

.(***Optional - Describe the hydrometeorological cause of flooding 
and future rainfall forecast. This section must be preceded by a 
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this 
section and leading dot if you do not wish to include this section in
the product.***)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-030315-
/O.CON.KEAX.FL.W.0096.000000T0000Z-181203T1715Z/
/BLRM7.1.ER.181201T1900Z.181202T0600Z.181202T1715Z.UU/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Monday morning.
* At  9:00 PM Saturday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  early Sunday morning. The river will fall below flood stage late 
  Sunday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.6   Sat 09 PM   21.9 early Sunday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-030315-
/O.CON.KEAX.FL.W.0097.181202T1800Z-181203T1800Z/
/BLVM7.1.ER.181202T1800Z.181202T1800Z.181202T1800Z.NO/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from Sunday afternoon to Monday afternoon.
* At  8:45 PM Saturday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.5   Sat 09 PM   24.0 early Sunday afternoon
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

KSC043-MOC003-021-030315-
/O.EXT.KEAX.FL.W.0090.181202T1254Z-181206T0936Z/
/SJSM7.1.ER.181202T1254Z.181203T0600Z.181205T0936Z.NO/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* from Sunday morning to late Wednesday night.
* At  8:30 PM Saturday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 20.1 feet by early Monday morning. The river will fall
  below flood stage by Wednesday morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   15.1   Sat 08 PM   20.1 early Monday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC047-095-177-030315-
/O.EXT.KEAX.FL.W.0091.181203T1440Z-181206T0112Z/
/SBEM7.1.ER.181203T1440Z.181204T0600Z.181205T0112Z.NO/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from Monday morning to Wednesday evening.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.0 
  feet early Tuesday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      23.0 early Tuesday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-030315-
/O.EXT.KEAX.FL.W.0092.181203T0130Z-181206T2300Z/
/NAPM7.1.ER.181203T0130Z.181204T0600Z.181205T2300Z.UU/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* from Sunday evening to Thursday afternoon.
* At  9:00 PM Saturday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to
  rise to near 19.9 feet by early Tuesday morning. The river will 
  fall below flood stage by Wednesday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   15.6   Sat 09 PM   19.9 early Tuesday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-030315-
/O.EXT.KEAX.FL.W.0093.181203T0824Z-181207T0600Z/
/WVYM7.1.ER.181203T0824Z.181204T1200Z.181206T0600Z.NO/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* from late Sunday night to late Thursday night.
* At  8:30 PM Saturday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and 
  continue to rise to near 22.2 feet by Tuesday morning. The river 
  will fall below flood stage by early Thursday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   18.9   Sat 08 PM   22.2 Tuesday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-030315-
/O.EXT.KEAX.FL.W.0094.181202T1800Z-181207T1600Z/
/MIAM7.1.ER.181202T1800Z.181204T1800Z.181206T1600Z.NO/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Missouri River At Miami.
* from Sunday afternoon to Friday morning.
* At  2:32 PM Saturday the stage was 15.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday afternoon and 
  continue to rise to near 21.1 feet by early Tuesday afternoon. The 
  river will fall below flood stage by late Thursday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   15.6   Sat 03 PM   21.1 early Tuesday 
afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC053-030315-
/O.CON.KEAX.FL.W.0095.000000T0000Z-181203T0831Z/
/BONM7.1.ER.181201T1453Z.181202T0215Z.181202T0831Z.UU/
916 PM CST Sat Dec 1 2018

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until late Sunday night.
* At  8:30 PM Saturday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   17.2   Sat 08 PM   16.8 early Sunday morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$
123 
WGUS83 KEAX 021203
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
603 AM CST Sun Dec 2 2018

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-021233-
/O.CAN.KEAX.FL.W.0095.000000T0000Z-181203T0831Z/
/BONM7.1.ER.181201T1453Z.181202T0500Z.181202T1008Z.UU/
603 AM CST Sun Dec 2 2018

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At  5:30 AM Sunday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  4:08 AM Sunday.
* Forecast...The river will continue to fall to 5.8 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   15.1   Sun 05 AM   10.6 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

Kurtz

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:34 AM CST, 4 hours 20 minutes earlier.

Area forecast discussion, Dec 1, 5:34 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
534 AM CST Sat Dec 1 2018

.Discussion...
Issued at 410 AM CST SAT DEC 1 2018

Early morning satellite imagery shows a rather messy pattern in
place across the Nation. Of note for today, and the rest of the
weekend, is a large trough currently digging into the Plains
States, with the center of circulation beginning to shift
northeast from north central Oklahoma. The associated surface low
is already leading the upper level trough northeast into Kansas,
where it will continue to slowly lift northeast as the parent
synoptic level trough lifts towards the Great Lakes today. This
will drag a warm front, currently draped across southern Missouri,
a bit north today allowing for some slightly warmer temperatures
to prevail across the region today.

Early this morning...the digging trough to our west has been
rather dynamic overnight, with a strong jet streak rounding the
base of the trough helping intensify the associated low level
nocturnal jet. Resulting moisture and warm air advection swept
ahead of the trough generated an expected broad region of rain and
thunderstorms, with severe thunderstorms producing damaging winds
--at a minimum-- as the nocturnal jet got mixed down across
southern Missouri, and a broad region of moderate --to at times
heavy-- rain across central and northern Missouri. Rest of the
early morning hours will see the severe threat continue to shift
east as the whole weather system lifts northeast. Otherwise, the
dry slot wrapping into the trough early this morning has brought a
quick end to the rain on the back side of the system, but this is
just the beginning of what may be a wet weekend.

Today and Sunday...with the parent trough sweeping northeast, this
will push the surface low and warm front northeast with it today,
along with the focus for much of the rain. But, as the upper level
trough swings across Missouri later today, expect the strong PV
anomaly within the troughs core to help keep a chance of rain going
across the region this afternoon and tonight simply due to steep mid-
level lapse rates. The up side to this activity is that we will
remain warm enough across eastern Kansas and northern Missouri to
keep precipitation types as all rain through the daylight hours
today, with temperatures cooling enough to induce a wintry mix of
precipitation types across extreme northeast Kansas and far
northwest Missouri late tonight into Sunday morning; generally
along and north of a line from Kansas City to Unionville. For
Sunday the parent trough will continue to shift northeast pulling
a lot of cold air down across the northern and central Plains
behind it. If we have any precipitation still falling by Sunday
afternoon and evening, the cooling temperatures may induce some
snowfall across the region Sunday into early Monday morning,
though accumulations would not be that much.

Coming work week...once the weekend system exits the Plains States
Monday, a large trough feature will be left dominating the Plains.
Thus, we expect cold dry weather to prevail through the middle of
the work week.

&&

.Aviation...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 534 AM CST SAT DEC 1 2018

A winter storm system will prevail across the terminals through
the next 24 hours. The upper level feature driving this system
will move into far northwest Missouri this afternoon. As this
occurs, expect VCTS and/or VCSH as the core of the system shifts
into Missouri. This should also keep CIGs wallowing around the
LIFR to IFR range through much of the day. Might see some MVFR t
periods this afternoon as much of the precipitation will be to our
north in Iowa. Otherwise, the wind will be veering around through
the day as the surface low associated with all this weather lifts
northeast. In general, a low confidence forecast that will likely
need many amendments.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Dec 1, 5:19 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
519 AM CST Sat Dec 1 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
519 AM CST Sat Dec 1 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

.Thunderstorms...
Very isolated, small, thunderstorms are possible this morning
across the region. Very small hail is possible with the strongest
updrafts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

.Winter Weather...
A mix of rain and snow are possible early Sunday, and through the
day, across portions of northern and northwestern Missouri. Chances
will continue to linger through the day, persisting into early
Monday, where snow will become the primary precipitation type. Minor
accumulations are expected across northern Missouri into
northeastern Kansas, up to an inch.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Kurtz

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 11:48 PM CSTSevere Thunderstorm WarningEAXBates57 min
Dec 1, 6:21 AM CSTRiver Flood WarningEAXHoward13 hr
Dec 1, 9:54 AM CSTRiver Flood WarningEAXAndrew, Buchanan3 days
Dec 1, 9:54 AM CSTRiver Flood WarningEAXClay, Jackson, Ray3 days
Dec 1, 9:54 AM CSTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Dec 1, 9:54 AM CSTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Dec 1, 9:54 AM CSTRiver Flood WarningEAXCarroll, Chariton, Saline5 days
Dec 1, 12:56 PM CSTRiver Flood WarningEAXCass, Henry, Johnson23 hr
Dec 1, 3:27 PM CSTWinter Weather AdvisoryEAXAtchison, Holt, Nodaway27 hr
Dec 1, 5:22 PM CSTRiver Flood WarningEAXCooper, Saline24 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.